Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    80
  • comments
    72
  • views
    58879

Day 90 Of Accutane!

ls206816

1354 views

So my 4th month is just about to start! In the middle/end of my 3rd month my skin had terrible breakouts! But over the last week it improved and now I have quite a few scabs and dry patches, along with one cyst, a few whiteheads, and some blackheads. I also have lots of red marks.

So basically my dermatologist increased my dose. So for the first two weeks I will be taking 60mg and the next day I will be taking 40mg and every day I will switch between the two. So today I took 60mg and tomorrow I will take 4mg. Just switching between the two dose so it will be like taking 50mg each day. Then for the last two weeks of the 4th month I will be taking 60mg everyday.

Also a side effect I've been having is these little white bumps all over the palms of my hands which he told me were trapped oils inside of the bumps because Accutane made my pores smaller so oil couldn't escape through them. So he gave me some type of CeraVe lotion called renewing SA cream that I just rub on my hands and any dry spots.

So that's about it! So far everything is going good and I hope this month is better than the last! Good luck everyone!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×